# SDR DALA13016883236

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 63,491 hours, 28,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT 1AB INOPERATIVE.  MX FOUND BROKEN WIRE AT SEAT TRACK CONNECTOR.  INSTALLED NEW CONNECTOR AND SECURED ALL WIRES HARNESS UNDERNEATH SEAT AND FLOOR.  FUNCTIONAL CHECK WAS NORMAL.
